# SDR COMA0460422

- Difficulty date: July 20, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 14,293 hours, 13,735 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 35051889
- Part serial: 3574
- Condition: Malfunctioned
- Location: Right
- Part time: 19,158 hours, 18,465 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5782 RIGHT STARTER CUTOUT CAUTION.  REPLACED THE ATS.
